Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Class numbers of totally positive binary forms over totally real number fields


Author: Jih-Min Shyr
Journal: Bull. Amer. Math. Soc. 83 (1977), 286-288
MSC (1970): Primary 12A50, 20G30
DOI: https://doi.org/10.1090/S0002-9904-1977-14309-7
MathSciNet review: 0432590
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. T. O'Meara, Introduction to quadratic forms, 2nd. printing, corrected, Springer-Verlag, Berlin and New York, 1971. MR 50 #269. MR 347768
  • 2. T. Ono, Arithmetic of algebraic tori, Ann. of Math. (2) 74 (1961), 101-139. MR 23 #A1640. MR 124326
  • 3. T. Ono, On the Tamagawa number of algebraic tori, Ann. of Math. (2) 78 (1963), 47-73. MR 28 #94. MR 156851
  • 4. T. Shintani, On evaluation of zeta functions of totally real algebraic number fields at nonpositive integral places (to appear). MR 379399
  • 5. J. Shyr, On some class number relations of algebraic tori, Michigan Math. J. (to appear). MR 491596
  • 6. A. Weil, Adeles and algebraic groups, Lecture notes, Inst. for Advanced Study, Princeton, N. J., 1961.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A50, 20G30

Retrieve articles in all journals with MSC (1970): 12A50, 20G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14309-7

American Mathematical Society